# SDR LR7A2023020803273

- Difficulty date: February 19, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 48,640 hours, 26,181 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T40050
- Condition: Cracked
- Location: Rh Upr Fwd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB5301, FOUND RH UPPER FUSELAGE SKIN CRACKED AT FS199, RBL25, WL285. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-10.    NR# 1000897294. / PSE# 53-30-08, AD 2012-06-09
